# SDR SWIA200515331

- Difficulty date: July 28, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 7,510 hours, 6,382 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 1833
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,458 hours, 6,347 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE WILL NOT RESET.  REPLACED LEFT BPSU AND RIGGED PER MM 27-51-10.  OPERATIONAL CHECK GOOD.
